# SDR CA131220002

- Difficulty date: December 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 11,934 hours
- Engine: Pwc PW150A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 29675
- Condition: Failed
- Location: Mlg Wheel
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING GATE TURN, CREW CHIEF NOTICED DAMAGE AT NR 1 BRAKE.  AFTER FURTHER INSPECTION,  FOUND THAT NR 1 WHEEL BEARING HAD FAILED AND NR 1 WHEEL WAS ABOUT TO COME OFF THE AXLE.   NR 1 MAIN WHEEL REMOVED, AC TOWED TO HANGAR. MAIN WHEEL WAS INSTALLED SINCE NOV 24TH 2013 HAD FLOWN 144 FH AND 138 CYCLES SINCE INSTALL.  WHEELS, BEARINGS, AXLE AND BRAKE REPLACED, AC RETURNED TO SERVICE.
